MathSciNet Relay Station
MathSciNet bibliographic data
MR1501206 57M99 (55M99 57N05 57N12 57N13 57N15)
Alexander, J. W. A proof and extension of the Jordan-Brouwer separation theorem. Trans. Amer. Math. Soc. 23 (1922), no. 4, 333–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement